IDEAS home Printed from https://ideas.repec.org/a/ier/iecrev/v13y1972i2p416-22.html
   My bibliography  Save this article

A Note on Price Systems in Infinite Dimensional Space

Author

Listed:
  • Prescott, Edward C
  • Lucas, Robert E, Jr

Abstract

No abstract is available for this item.

Suggested Citation

  • Prescott, Edward C & Lucas, Robert E, Jr, 1972. "A Note on Price Systems in Infinite Dimensional Space," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 13(2), pages 416-422, June.
  • Handle: RePEc:ier:iecrev:v:13:y:1972:i:2:p:416-22
    as

    Download full text from publisher

    File URL: http://links.jstor.org/sici?sici=0020-6598%28197206%2913%3A2%3C416%3AANOPSI%3E2.0.CO%3B2-%23&origin=repec
    File Function: full text
    Download Restriction: Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Frédéric Lordon, 1991. "Théorie de la croissance : quelques développements récents [Première partie : la croissance récente]," Revue de l'OFCE, Programme National Persée, vol. 36(1), pages 157-211.
    2. Shell, Karl & Wright, Randall, 1993. "Indivisibilities, Lotteries, and Sunspot Equilibria," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 3(1), pages 1-17, January.
    3. Alexandre Flávio Silva Andrada, 2014. "Um Estudo Do Discurso Doutrinário De Robert E. Lucas Jr. Método E História Das Ideias Acerca Das Análises De Ciclos Econômicos," Anais do XLI Encontro Nacional de Economia [Proceedings of the 41st Brazilian Economics Meeting] 005, ANPEC - Associação Nacional dos Centros de Pós-Graduação em Economia [Brazilian Association of Graduate Programs in Economics].
    4. Back, Kerry, 1988. "Structure of consumption sets and existence of equilibria in infinite-dimensional spaces," Journal of Mathematical Economics, Elsevier, vol. 17(1), pages 89-99, February.
    5. Prescott, Edward C. & Rios-Rull, Jose-Victor, 1992. "Classical competitive analysis of economies with Islands," Journal of Economic Theory, Elsevier, vol. 57(1), pages 73-98.
    6. Araujo, Aloisio & Novinski, Rodrigo & Páscoa, Mário R., 2011. "General equilibrium, wariness and efficient bubbles," Journal of Economic Theory, Elsevier, vol. 146(3), pages 785-811, May.
    7. Badics, Tamás, 2011. "Az arbitrázs preferenciákkal történő karakterizációjáról
      [On the characterization of arbitrage in terms of preferences]
      ," Közgazdasági Szemle (Economic Review - monthly of the Hungarian Academy of Sciences), Közgazdasági Szemle Alapítvány (Economic Review Foundation), vol. 0(9), pages 727-742.
    8. Chiaki Hara & Kenjiro Hirata, 2015. "Dynamic Inconsistency in Pension Fund Management," KIER Working Papers 916, Kyoto University, Institute of Economic Research.
    9. Rajnish Mehra & Edward C. Prescott, 1982. "A test of the intertemporal asset pricing model," Staff Report 81, Federal Reserve Bank of Minneapolis.
    10. Timothy J. Kehoe & David K. Levine, 1993. "Debt-Constrained Asset Markets," Review of Economic Studies, Oxford University Press, vol. 60(4), pages 865-888.
    11. Rajnish Mehra, 2006. "Recursive Competitive Equilibrium," NBER Working Papers 12433, National Bureau of Economic Research, Inc.
    12. Michael Assous & Pedro Garcia Duarte, 2017. "Challenging Lucas: from overlapping generations to infinite-lived agent models," Working Papers, Department of Economics 2017_03, University of São Paulo (FEA-USP).
    13. Chateauneuf, Alain & Rebille, Yann, 2004. "Some characterizations of non-additive multi-period models," Mathematical Social Sciences, Elsevier, vol. 48(3), pages 235-250, November.
    14. Charalambos Aliprantis & Kim Border & Owen Burkinshaw, 1996. "Market economies with many commodities," Decisions in Economics and Finance, Springer;Associazione per la Matematica, vol. 19(1), pages 113-185, March.
    15. Chateauneuf, Alain & Ventura, Caroline, 2013. "G-continuity, impatience and myopia for Choquet multi-period utilities," Journal of Mathematical Economics, Elsevier, vol. 49(1), pages 97-105.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:ier:iecrev:v:13:y:1972:i:2:p:416-22. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or (). General contact details of provider: http://edirc.repec.org/data/deupaus.html .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.